# SDR 99UAL900237

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354UA
- Make and model: Boeing 737322
- Aircraft serial: 24360
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fasteners
- Part number: 69414171
- Condition: Loose
- Location: Bs 1016
- Part time: 31,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LEAK AT PRESSURE BULKHEAD ABOVE APU GENERATOR FEED CABLES.  *S/D*  UPON INSPECTION AND DISASSEMBLY IT WAS FOUND THAT THE HI-LOKS ATTACHING THE AFT END OF STRINGER 2A RIGHT TO THE BS 1016 FRAME SUPPORT STRUCTURE (69-41417-1) WERE ATTACHED WITH SELF LOCKING NUTS AND WERE LOOSE.  THE FITTING WAS INSPECTED AND REASSEMBLED WITH HI-LOK COLLARS AND RETURNED TO SERVICE.
